# SDR IPXA2025061164148

- Difficulty date: June 11, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 37,206 hours, 22,167 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plate
- Condition: Missing
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB  GEAR DOORS EICAS MESSAGE. CYCLED FROM OFF TO UP PER QRH.MESSAGE CLEARED. UPON TROUBLESHOOTING FOUND LFT MAIN GEAR DOOR PROXIMITY SWITCH S10242 DAMAGED. R & RÂ€™D S10242 IAW MM 32-61-02-201, SYS OPS CKÂ€™S NORMAL.
